MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED ULTRATHIN STRAIGHT GRAFT; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED ULTRATHIN STRAIGHT GRAFT; VASCULAR POLYESTER GRAFT
Model Number HGKUT0007-40
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A review of the complaint device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.(b)(4).One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.(b)(4).No conclusion can be drawn.However, all available information and testing performed would tend to indicate that the device was not defective.(b)(4).Please note that, as per the product instructions for use, the flushing with saline solution before implantation is not listed on the label directions.
 
Event or Problem Description
During the leak test performed on (b)(6) 2016 prior to the surgical procedure with a saline solution, the involved graft appeared to be permeable.So the graft was not used for implantation and was immediately changed with another one.The involved device was not kept for evaluation.

Brand Name
HEMAGARD KNITTED ULTRATHIN STRAIGHT GRAFT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5864359
Report Number1640201-2016-00022
Device Sequence Number16300125
Product Code DSY
UDI-Device Identifier00384401014713
UDI-Public00384401014713
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/29/2020
Device Model NumberHGKUT0007-40
Device Catalogue NumberHGKUT0007-40
Device Lot Number15C19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2016
Initial Report FDA Received Date08/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1